Hey Devil May Care, you didn't say what your dosage was or how long you'e been on it but if the side effects are that bad I would get off the medication ASAP. I don't mean quit on your own, NO, that can be worse than the side effects, I mean get into to see your psych or the nurse and get a different medication. I they get all bent, too bad, your there to get help and get better not to be tortured and have your condition made worse by lack of sleep. They may also be able to give you another medication, like Seroquel, with the Lamictal to ease the nightmares. Bottom line, you deserve to have peaceful, refreshing sleep and medications that give you back control over your emotions(I needed 3 years of CBT for that)and to be treated as a deserving human being by the people who are there to help you.
Crainiotomy Lg. Meningioma Dec.02, Bi-Polar 2004, SMI 06, Gluten/Wheat/Dairy Intolerance, IBS 06, Migraines w/pseudo-seizures 07, Dev. Septum Sur. Sept.07, 2nd Men./Tumor Gamma Knife Rad. Dec.08, Radical Hysterectomy Sept.09 w/instant Menopause, Fibromyalgia 09, Disability since 09, EBV/CFS 11,Vomiting/Multiple Ulcers, Vertigo 12, Chronic Fatigue Moderator 2013.No meds list I ran out of space.